# SDR TSAA0626062

- Difficulty date: August 6, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,680 hours, 27,633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 47400602
- Part serial: 0654
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLT 34 HNL-ITO: AFTER ENGINE START, (OVHT/DET) ANNUNCIATOR LIGHT ILLUMINATED WITH NO CORRELATED SYSTEM OVERHEAT INDICATION DURING RECALL CHECK. CREW WAS UNABLE TO RESET LIGHT AND ELECTED TO SHUTDOWN ENGINES AND RETURN TO BLOCK. AS THE ENGINES WERE SPOOLING DOWN, (SMOKE) ANNUNCIATOR LIGHTS ILLUMINATED WITH FAULT LIGHT ON THE AFT CARGO COMPARTMENT. MAINTENANCE INSPECTED AFT CARGO COMPARTMENT AND CONFIRMED THAT IT WAS A FALSE INDICATION. MAINTENANCE REMOVED AND REPLACED CARGO SMOKE DETECTION/SUPPRESSION CONTROL PANEL IAW AMM 26-20-13. PERFORMED OPERATIONAL TEST GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
